Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I have been having problems with gout for almost a year now. At first I noticed painful and red toe on my left foot and after a few days the same happened on my other two toes. It seemed like the redness and swelling had spread. I used some pain relievers and the problems were gone. Then, after only a month my elbow and two fingers of my left hand had the same symptoms. The pain was terrible and when I visited my doctor he said it was most probably gout and prescribed some NSAIDs. My left knee started to hurt and became inflamed yesterday and the medicine I was taking couldn’t help me. Is toradol going to ease my gout pain?

Loading...

Hello! First of all you have to know that Toradol needs a doctor’s prescription. It is a serious drug which I usually not taken more than five days. You have to tell your doctor that you are using some NSAIDs since Toradol is contraindicated in patients currently receiving aspirin or NSAIDs because of the cumulative risks of related adverse events. Adverse reaction rates increase with higher doses as well. Severe complications such as gastrointestinal ulceration, bleeding and perforation, postoperative bleeding, acute renal failure, anaphylactic reactions and liver failure may occur.
Reply

Loading...